×

zbMATH — the first resource for mathematics

An extension to the Owa-Srivastava fractional operator with applications to parabolic starlike and uniformly convex functions. (English) Zbl 1202.26012

MSC:
26A33 Fractional derivatives and integrals
30C45 Special classes of univalent and multivalent functions of one complex variable (starlike, convex, bounded rotation, etc.)
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] A. W. Goodman, “On uniformly convex functions,” Annales Polonici Mathematici, vol. 56, no. 1, pp. 87-92, 1991. · Zbl 0744.30010
[2] W. C. Ma and D. Minda, “Uniformly convex functions,” Annales Polonici Mathematici, vol. 57, no. 2, pp. 165-175, 1992. · Zbl 0760.30004
[3] F. Rønning, “Uniformly convex functions and a corresponding class of starlike functions,” Proceedings of the American Mathematical Society, vol. 118, no. 1, pp. 189-196, 1993. · Zbl 0805.30012
[4] B. C. Carlson and D. B. Shaffer, “Starlike and prestarlike hypergeometric functions,” SIAM Journal on Mathematical Analysis, vol. 15, no. 4, pp. 737-745, 1984. · Zbl 0567.30009
[5] S. Owa and H. M. Srivastava, “Univalent and starlike generalized hypergeometric functions,” Canadian Journal of Mathematics, vol. 39, no. 5, pp. 1057-1077, 1987. · Zbl 0611.33007
[6] S. Owa, “On the distortion theorems-I,” Kyungpook Mathematical Journal, vol. 18, no. 1, pp. 53-59, 1978. · Zbl 0401.30009
[7] H. M. Srivastava and S. Owa, “An application of the fractional derivative,” Mathematica Japonica, vol. 29, no. 3, pp. 383-389, 1984. · Zbl 0522.30011
[8] H. M. Srivastava and S. Owa, Eds., Univalent Functions, Fractional Calculus, and Their Applications, Ellis Horwood Series: Mathematics and Its Applications, Halsted Press/John Wiley & Sons, New York, NY, USA, 1989. · Zbl 0683.00012
[9] H. M. Srivastava and A. K. Mishra, “Applications of fractional calculus to parabolic starlike and uniformly convex functions,” Computers & Mathematics with Applications, vol. 39, no. 3-4, pp. 57-69, 2000. · Zbl 0948.30018
[10] S. S. Miller and P. T. Mocanu, “Subordinants of differential superordinations,” Complex Variables: Theory and Application, vol. 48, no. 10, pp. 815-826, 2003. · Zbl 1039.30011
[11] O. Al-Refai and M. Darus, “Main differential sandwich theorem with some applications,” Lobachevskii Journal of Mathematics, in press, 2009. · Zbl 1169.30302
[12] St. Ruscheweyh and T. Sheil-Small, “Hadamard products of Schlicht functions and the Pólya-Schoenberg conjecture,” Commentarii Mathematici Helvetici, vol. 48, no. 1, pp. 119-135, 1973. · Zbl 0261.30015
[13] St. Ruscheweyh and J. Stankiewicz, “Subordination under convex univalent functions,” Bulletin of the Polish Academy of Sciences, Mathematics, vol. 33, no. 9-10, pp. 499-502, 1985. · Zbl 0583.30015
[14] Y. Ling and S. Ding, “A class of analytic functions defined by fractional derivation,” Journal of Mathematical Analysis and Applications, vol. 186, no. 2, pp. 504-513, 1994. · Zbl 0813.30016
[15] G. M. Goluzin, “On the majorization principle in function theory,” Doklady Akademii Nauk SSSR, vol. 42, pp. 647-650, 1935 (Russian).
[16] Ch. Pommerenke, Univalent Functions, Vandenhoeck & Ruprecht, Göttingen, Germany, 1975. · Zbl 0298.30014
[17] S. D. Bernardi, “Convex and starlike univalent functions,” Transactions of the American Mathematical Society, vol. 135, pp. 429-446, 1969. · Zbl 0172.09703
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.